# SDR QXEA2023020700013

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb
- Aircraft serial: 17000713
- Aircraft time: 12,664 hours, 8,085 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD WET AREA HAS CORROSION ON RH SEAT TRACK AT FR 13 AS MARKED. REMOVED AND REPLACED NEW RH SEAT TRACK AT FRAME 13 REF SRM 51-40-08. COMPLIED WITH SURFACE PROTECTION REF SRM 51-23-06. APPLIED CIC PROTECTION ON REF CPM 51-25-00.
